# SDR ASOA201612093084

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,033 hours, 20,092 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SMOKE AFT LAV WARING MESSAGE DURING DESCENT.   FA ADVISED THERE WAS NO SMOKE, FIRE OR FUMES. MAINTENANCE INSPECTED AND FOUND LOOSE CONNECTOR ON THE SMOKE DETECTOR. CONNECTED THE CONNECTOR AND OPS CHECKED GOOD.
